EconPapers    
Economics at your fingertips  
 

Corrigendum to the article “Regular multidimensional stationary time series”

Tamás Szabados

Journal of Time Series Analysis, 2023, vol. 44, issue 3, 331-332

Abstract: In Theorem 2.1 which was the main result of the article it was implicitly assumed that for any regular d‐dimensional weakly stationary time series {Xt} of rank r, 1≤r≤d, there exists an analytic spectral factor Φ(z) of the form Φ(e−iω)=2πU˜(ω)Λr1/2(ω), where Λr(ω) is the r×r diagonal matrix of the positive eigenvalues of the spectral density matrix f(ω) and U˜(ω) is the d×r sub‐unitary matrix of the corresponding eigenvectors. In fact, to the best of my knowledge, it is not known if this assumption is true or false.

Date: 2023
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/jtsa.12670

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:44:y:2023:i:3:p:331-332

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:44:y:2023:i:3:p:331-332